Open Access
2013 Compactness Conditions in the Study of Functional, Differential, and Integral Equations
Józef Banaś, Kishin Sadarangani
Abstr. Appl. Anal. 2013(SI15): 1-14 (2013). DOI: 10.1155/2013/819315


We discuss some existence results for various types of functional, differential, and integral equations which can be obtained with the help of argumentations based on compactness conditions. We restrict ourselves to some classical compactness conditions appearing in fixed point theorems due to Schauder, Krasnosel’skii-Burton, and Schaefer. We present also the technique associated with measures of noncompactness and we illustrate its applicability in proving the solvability of some functional integral equations. Apart from this, we discuss the application of the mentioned technique to the theory of ordinary differential equations in Banach spaces.


Download Citation

Józef Banaś. Kishin Sadarangani. "Compactness Conditions in the Study of Functional, Differential, and Integral Equations." Abstr. Appl. Anal. 2013 (SI15) 1 - 14, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1266.45008
MathSciNet: MR3034955
Digital Object Identifier: 10.1155/2013/819315

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI15 • 2013
Back to Top